# SDR 2023FA0000761

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: General aviation
- Aircraft: CFIOJ
- Make and model: Swrngn SA227*
- Aircraft serial: AC594
- Aircraft time: 28,303 hours
- Engine: Garrtt TPE33111U
- Engine time: 17,784 hours, 19,400 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 31030351
- Part serial: 0915172507615
- Condition: Cracked
- Location: Engine
- Part time: 1,440 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

FAILED BEARING [PN3103035-1, SN: 09-151725-07615, TSN: 1,440.5] RESULTED IN LOSS OF ENGINE DRIVEN FUEL CAUSING IN FLIGHT SHUTDOWN OF ENGINE [TPE331-11U-611G, SN: P-44197C, TSN: 17,783.9, CSN: 19,400, TSCAM: 1,440.5, CSCAM: 1,370].
